# SDR HNAA0700123

- Difficulty date: June 27, 2007
- Submitted: July 8, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,266 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX BLIND FASTENERS FOUND CORRODED ON RIGHT SIDE OF SKIN OF FORE RUDDER NEXT TO LOWER ACTUATOR FITTING.  RIGHT SIDE OF SKIN OF FORE RUDDER NEXT TO ACTUATOR FITTING 6 BLIND FASTENERS REPLACED IAW RD8-55-024.
